I just noticed that my everytime I take my serequel at night I get a stuffy nose and I can't breath. I never had that kind of thing happen to me while I have been on this medicin. it just came on. Is that normal. ?
It's listed as a possible but infrequent (3-4%) side effect, TLC. But this also seems to be one of the worst years in recent history for allergies in the Eastern and Central parts of the continent, at least in Canada. Are you sure it's not a reaction to allergens?
I live in the northern Mountain part of the country. I never really have a lot of problems with allergies. Juat one in a while a stuffy nose when im sick. thats real rare. I started taking an allegra with my serequel that seems to help. I don't know how people sleep with there mouth open? I have this big old puffy pillow I ended up sleeping on my back withe pillow folded over.
Replying is not possible. This forum is only available as an archive.